# SDR AALA202301202075

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 83,948 hours, 10,880 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Fod
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1L DOOR WON`T OPEN.  REMOVED DEBRIS FROM DOOR TRACK. OPS CHECKED GOOD.
